# SDR AALA201603289008

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 18,817 hours, 15,777 cycles
- Engine: Ge CF3410E6
- Engine time: 16,427 hours, 13,588 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 2205M60G03
- Part serial: 994346
- Condition: Odor
- Location: Nr 1
- Part time: 16,427 hours, 13,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED.  RT AFTER ROTATION, THE CREW NOTED A STRONG SMELL OF BURNING OIL & HAD SMOKE IN THE COCKPIT.  THE CREW OXYGEN MASKS WERE USED IN THE COCKPIT ONLY SINCE THERE WAS NO SMOKE & ONLY AN ODOR IN THE CABIN.  DECLARED AN EMER & THE ACT RETURNED WHERE IT LANDED SAFELY WITH NO FURTHER INCIDENTS.  PERFORMED CABIN AIR QUALITY TROUBLESHOOTING IAW JC 43L00021001 & NR 1 ENG DETERMINED TO BE THE SOURCE OF ODOR.  ENG WATER WASH PREVIOUSLY ACCOMPLISHED PRIOR TO FLIGHT & PERFORMED AMS SYS DRY OUT IAW EMM 72-00-00-100-801.  NO FURTHER SMELLS NOTED, OK FOR SERVICE.
